# SDR UPS03440765

- Difficulty date: May 9, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B280813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WW STA 320 LBL 30 PRESSURE DECK LT UPPER ANGLE AREA CRACKED AS  MARK.  NLG WW LT PRESSURE DECK UPPER ANGLE AT LBL 30 FROM BS 260-340 REPLACED AS PER SRM 51-10-01 PG 8.
